Jump to content

Search the Community

Showing results for tags 'pms'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Christiana

    Evening Primrose Oil

    I have a terrible time, with an increase in my symptoms, for about 7-10 days, around my menstrual cycle. I read where evening primrose oil can help with PMS type symptoms. Have any of you ladies here tried it? If so, how much have you taken and for how long? What has your reaction been? Have you taken anything that helps? If so, what, how much, and for how long?
  2. Hi, I started my tapering journey from mirtazapine, which I've taken for almost eight years, on mid January of this year. After reducing to 25% and feeling awful for two days I found on the internet that 10% is what people recommend reducing. Tried a 10% reduction and after two weeks depression and anxiety manifested and went back up to 100% for a day. I'm on a 5% percent reduction and AM very happy to Say that WD symptoms now practically have disappeared. My current challenge is during PMS. Even with taking a full dose, PMS has been challenging. WD symptoms appear (a wave) and I find that taking one 100% dose makes me get back on track. Has anybody dealt with PMS and WD symptoms? I want to thank Altostrata and all the people who collaborate to keep us informed. I'm learning a lot from this forum and hope to keep learning and finding hope for this journey.
  3. Hey guys! So I have started my taper off of Lexapro 20 mg, for Panic Disorder and Pure O. When I spoke to my psych she said to just drop from 20 to 10. I of course looked at her like she had lost her mind! I have already quit cold turkey once and after 3-4 months of it, I had a very severe panic attack and went back on. Needless to say, I am doing this the right way now! I started at 18 mg, and have been here for almost 3 months. Of course, it isn't exact, due to it being a pill and a wonky pill cutter. So far, I have felt great. But then I started my period. Of course I was emotional, but that wasn't the problem. I have been having intense intrusive thoughts about dying. Yet, the second these thoughts manifest, I am instantly in a panic. Why? Because ONE- I do not like the thought of death, and TWO- I don't like the thought of harming myself. Of course, my conscious side is like "Hello! you are afraid of dying, classic panic, so calm down you're not going to hurt yourself," And I don't plan it out or think of ways to do it. I just simply think ok, im going to die soon and it may or may not be at my own hands. And it freaks me out. I think it is a combo of my hormones and the weaning. Please tell me this is normal! LOL. I can tell it is just a combo of things going on in my head, because I can usually talk myself down and after a bit of dwelling on it, I forget about it. But again, is this normal? I hate how you can think of one thing, and it spiral into something horrible. Everyone thinks of death and how it may happen, or when, or who will be at your funeral, or who will even notice, things like that. I just take it and run with it and get myself worked up over nothing. Oh to have an "un-medicated" brain again!
  4. I am trying to get off of Paxil for the third time in 3 consecutive years. This time a slower taper then before. Although from now researching am realizing not slow enough. As I am a sensitive case. I am on 2.5 mg from 10mg. And have been since first week in July. My bladder inflammation and GI issues have gotten much better finally in the last couple of weeks. My sleep is about 5 hours a night, and nothing works to make me sleep. I switched my 2.5 to mornings, even though I have always taken it at night. It was keeping me up and not allowing me to even get the 5 hours. Any suggestions are welcome?? My appetite has been gone for a couple of weeks now. I am losing so much weight. By the evenings I have some sort of appetite, but no where as near as my normal appetite. I have always been really regular with my period, and this time I have been PMS for 9 days (usually 3 days) and there is still no period. I have had cramps for 9 days straight. Up to now during the withdrawal it has been normal and regular. The last one was a little more intense, but still normal and regular. I am going to my OBGYN tomorrow for my yearly and to see if everything looks good down there too. Also I have extreme worrying the first half of the day where I can't quiet my mind. I am worried about everything. I am trying to get off of this so I can have a baby. But I am losing hope and faith. When will I be normal gain? and do you think I will be normal again??? I was fine before I went on the drug, and have some minor anxiety and depression, but this is not anywhere near how I felt before I got on the drug. Most psychiatrists do not help. They just take your money and tell you to go back on the drug. I live in NYC and have seen 4 in the last two years. Not really getting anywhere with them, so not sure what to do?? The health care system in the US for Mental health is horrible, as I am finding out. Any feedback, knowledge, or input is welcome
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy